Regular lifting of covers over ample fields

Haran, D. and Jarden, M. (2007) Regular lifting of covers over ample fields. Albanian J. Math., 1 (4). pp. 179-185. ISSN 1930-1235

[img]
Preview
Text
015.pdf

Download (193kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:25
Last Modified: 06 Dec 2017 14:25
URI: http://kerkoje.com/id/eprint/142

Actions (login required)

View Item View Item